# SDR USAA2010092892123

- Difficulty date: September 27, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 68,123 hours, 30,498 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: DIN40863R62
- Condition: Discharged
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 271-LAS - EMERG EQUIP - FIRST CLASS FLIGHT ATTENDANT MEGAPHONE BATTERIES REQUIRE REPLACEMENT.  MAINTENANCE REMOVED AND REPLACED FIRST CLASS MEGAPHONE BATTERIES.
